| Model Number |
CCWET0 |
| Medical Device Problem Codes |
Use of Incorrect Control/Treatment Settings (1126); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient not seeing clearly at distance or near vision.The lens was exchanged for another lens model 03 months 09 days following the initial procedure.Clinical reason for explant was mentioned as patient complaint with vision.Additional information was requested, but no further information is available.
Event or Problem Description
Additional information received and reported that the iol was exchanged for the different lens model same power indicating the correct lens model was not implanted initially.There is no reported defect or fault with the iol.
Additional Manufacturer Narrative
Additional information was provided in b.2; b.5; b.6; h.3., h.6.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury/malfunction.No further reports required.The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The account indicated the use of qualified associated products.The product investigation could not identify a root cause for the reported complaint.The account indicated the product was not available to evaluate.Each lens is subjected to a 100 percentage assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company lens 15.5 diopter, (1.5 extended depth of focus) lens was replaced with a company monofocal 15.5 diopter lens.Due to the exchange of an extended-depth-of-field lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).